Health knowledge made personal
Join this community!
› Share page:

After taking several antibiotics I got deaf on left side. My hearing is coming back but it feels like my head is clogged.


Posted by Ask a help maven

Well the clogg feeling ever go away.  What can I do to help it.
 
Answers (1)
Sort by: Newest first | Oldest first

I feel your discomfort!

As my wife works in a pharmacy, I know that some antibiotics, especially Gent, can be audiotoxic when taken for prologed periods and/or at high dosage.

I urge you to visit an Otolaryngologist, a specialist in the connections between the ears, nose and throat.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: